# SDR 99ZZZM378

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42D
- Make and model: Beech E18S
- Aircraft serial: BA117
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 40418751026
- Condition: Cracked
- Location: Cockpit
- Part time: 24,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR A B2 INSPECTION, COMPLYING WITH AD 77-19-07 CONTROL COLUMN INSPECTION, A CRACK WAS DETECTED IN THE AREA 'A' LEFT CONTROL COLUMN OF AD 77-19-07, A .25 INCH CRACK ACROSS THE LOWER WELD.  CONTROL COLUMN REMOVED AND REPLACED WITH A NEW ONE.  (M)
